| Catalog Number |
48511906B |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/16/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the inner draw rod on the revision screw driver brown during a 2 level hwr with adjacent lvl acdf.The distal tip of the driver broke off.Other screwdriver was used and everything came out fine.No additional time was added to the case.
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; no manufacturing issues were found for this lot number.Device was not returned.The cause is not determined and multifactorial due to no instrument returned.
Event or Problem Description